Genericity results for singular curves - ENSTA Paris - École nationale supérieure de techniques avancées Paris Access content directly
Journal Articles Journal of Differential Geometry Year : 2006

Genericity results for singular curves

Yacine Chitour
Frédéric Jean


Let $M$ be a smooth manifold and ${\cal D}_m$, $m\geq 2$, be the set of rank $m$ distributions on $M$ endowed with the Whitney $C^\infty$ topology. We show the existence of an open set $O_m$ dense in ${\cal D}_m$, so that, every nontrivial singular curve of a distribution $D$ of $O_m$ is of minimal order and of corank one. In particular, for $m\geq 3$, every distribution of $O_m$ does not admit nontrivial rigid curves. As a consequence, for generic sub-Riemannian structures of rank greater than or equal to three, there does not exist nontrivial minimizing singular curves.
Fichier principal
Vignette du fichier
CJT.pdf (263.32 Ko) Télécharger le fichier

Dates and versions

hal-00086357 , version 1 (18-07-2006)



Yacine Chitour, Frédéric Jean, Emmanuel Trélat. Genericity results for singular curves. Journal of Differential Geometry, 2006, 73 (1), pp.45-73. ⟨10.4310/jdg/1146680512⟩. ⟨hal-00086357⟩
132 View
143 Download



Gmail Facebook X LinkedIn More